Are Some Optimal Shape Problems Convex?
Journal of convex analysis, Tome 4 (1997) no. 2, pp. 353-362
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1997_4_2_a10,
author = {B. Kawohl and J. Lang},
title = {Are {Some} {Optimal} {Shape} {Problems} {Convex?}},
journal = {Journal of convex analysis},
pages = {353--362},
year = {1997},
volume = {4},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_1997_4_2_a10/}
}
B. Kawohl; J. Lang. Are Some Optimal Shape Problems Convex?. Journal of convex analysis, Tome 4 (1997) no. 2, pp. 353-362. http://geodesic.mathdoc.fr/item/JCA_1997_4_2_a10/